Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Algorithms for computing shape preserving spline interpolations to data

Authors: David F. McAllister, Eli Passow and John A. Roulier
Journal: Math. Comp. 31 (1977), 717-725
MSC: Primary 65D05
MathSciNet review: 0448805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Algorithms are presented for computing a smooth piecewise polynomial interpolation which preserves the monotonicity and/or convexity of the data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05

Retrieve articles in all journals with MSC: 65D05

Additional Information

PII: S 0025-5718(1977)0448805-0
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia